| Model Number |
4459 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Abscess (1690); Unspecified Infection (1930)
| Date of Event |
06/30/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead was part of a system revision due to pocket abscess with infection.There were no additional adverse patient effects reported.This rv lead was explanted.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.